# SDR QXEA2016022900155

- Difficulty date: February 29, 2016
- Submitted: February 29, 2016
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 34,997 hours, 36,537 cycles
- Engine: Pwc PW150A
- Propeller: Dowty R4086123F17
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOFEATHER SYSTEM FAILS DAILY CHECK.  C/W TEST IAW AMM 61-20-00-710-801.  TESTS GOOD. COULD NOT DUPLICATE.  RETURNED TO SERVICE.
